# SDR ASAA2025092661173

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 13,198 hours, 3,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FORWARD OF 17F EMERGENCY EXIT MISSING. GROUNDED - YES.  REPLACED LENS COVER AT 17F EXIT SIGN PER AMM 33-51-01. A/C OK FOR CONTIMUED SERVICE.
